# SDR AALA200802463A

- Difficulty date: November 4, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 55,091 hours
- Engine: Pwa JT8D219
- Engine time: 6,321 hours
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Engine
- Condition: Low Pressure
- Location: Nr 2
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

INFLIGHT - ABOUT 160 MILES OUT OF DFW NUMBER TWO ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED ALONG WITH ZERO OIL PRESSURE READING.  OIL TEMPERATURE AT 30C.  CREW SHUT DOWN NR 2 ENGINE.  LANDED DFW WITHOUT INCIDENT.  REPLACED NR 2 ENGINE ON 4 NOV AT DFW DUE TO OIL PRESSURE OUT OF LIMITS AND REQUIRED OIL SYSTEM COMPONENT INSPECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
